I would have loved to be able to talk a bit of Irish during this journey as I lived there for a couple of years but my chemo was EC+T ;-)
I was so concentrated on getting through the 9 months of treatment and thought I'd just be taking Tamoxifen and then that was it. And all was good for 1.5months and then the draft of side effects started appearing - for some reason I seem to attract some of the more unusual ones too like hand rash (dermatologist was soooo excited about it due its rareness while I was just "DO something to stop it!"), caught also impetigo from my toddler in my hands (surprised even the chemo unit nurses with this) and now on back of that my nails are peeling again...
I'm getting weird aches and pains in my back but since I've lost all confidence in my own body I can't tell whether it's just wear and tear, muscle pain from exercise or bad posture from lying down on the sofa! Blood markers are clear have to wait another month before my regular oncologist checkup to see if they want to investigate.
Hope you get some relief soon and feel free to moan here xx
Snap Max! It's so eerie to read your post as I'm 41, diagnosed just over a year ago (her- but highly er+ & pr+ with lymph node involvement (8/17), on Tamoxifen since August and exactly the same lymphoedema & nerve pain from rads but on right side.
My periods came back just before xmas so I had oophorectomy two weeks ago, and couldn't be happier. I didn't want to take zoladex (or for that matter any other med) with its side effects and possible contra effects to what meds I'm already on. Also the op removed a lot of worry although I'm now going through menopause for the 2nd time.
Just go for it and set your mind rest xx